# SDR COMA0160491

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,560 hours, 17,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Part time: 18,560 hours, 17,860 cycles
- Component: Vertical, Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD AT FS 559 HAS CRACKED ON VERTICAL BEAMS. THE INBOARD AND OUTBOARD POST AT RBL9 AND INBOARD POST AT LBL9 ARE CRACKED.REPAIRED VERTICAL BEAMS AT FS 559 I/A/W WVAC EO 601R-53-2596.
